# SDR UPS08551729

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 18,185 hours, 10,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 MAIN DECK FLOORBEAM UPPER CHORD FWD FLANGE, NUT PLATE HOLES HAS CORROSION, BS 1200, LBL 55-RBL 55.  REPAIRED FLOORBEAM UPPER CHORD FWD FLANGE IAW ATS ER NR 08-1351 AND UPS EO B757-5310-28698-A.
